99p Next Day delivery! Hurry ends in ...
  1. Anyone else unable to orgasm on anti-depressants

    1519600404
    VR [sign in to see picture]
    • Rank: General
    • Posts: 474
    • Joined: 11 Jul 2015

    I'm on many different drugs for neuropathic pain and depression.

    Amitriptyline was probably the one with the least effects on my orgasm, but made me want to eat everything in sight!

    Prozac affected me quite badly, but my orgasm finally came back with a bang about a year in on it.

    Of all the drugs I take, masturbating probably has the most positive effect on my pain. If only they'd bottle it and make it last several hours!

    1519602645
    AmyA [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 922
    • Joined: 21 Feb 2016

    I don't have sn issue with orgasming, the problem I have is that my meds seem to make me crash and sleep and when I wake up I feel yuck and fuzzy so that no matter how horny I was before I crashed, when I wake up I just want to sleep more.

    1519606646
    Alicia4Ever [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2133
    • Joined: 27 Feb 2010

    AmyA wrote:

    I don't have sn issue with orgasming, the problem I have is that my meds seem to make me crash and sleep and when I wake up I feel yuck and fuzzy so that no matter how horny I was before I crashed, when I wake up I just want to sleep more.

    I had this, and found getting out of bed, and doing a bit of something, made the "yuck, I just want to go back to sleep" thing fade quite quickly.

    1519660344
    Mrs Meyer [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 24
    • Joined: 11 Jan 2018

    I took a course of AD's a long while ago. Whilst my libido actually came back when I started treatment, I really really struggled having an Organsm throughout the treatment period. I had to give it my absolute best effort lol and only then I think I only O'd once or twice in 6 months. years later was talking to a male friend who had exactly the same experience...... weird but must definitely be a side effect for some

    1519746715
    Guy14357 [sign in to see picture]
    • Rank: Major General
    • Posts: 380
    • Joined: 26 Jan 2018

    On setraline I have mood swings and don’t always feel up to it but when I am I’m having no problems

    1519860698
    Miss.hot.stuff [sign in to see picture]
    • Rank: Major General
    • Posts: 32
    • Joined: 21 Aug 2015

    Could be anything Mite not be the meds but the stress and the feeling of being down and just not in the mood and that’s fine but talk to your doctor about this xx

    1519861956
    missXXXcherry [sign in to see picture]
    • Rank: Major
    • Posts: 13
    • Joined: 27 Feb 2018

    It takes me a lot longer for sure....u have to focus in your mind...I tense my muscles before I come to make it more intense. Sometimes it feels less otherwise X

    Post a reply to this thread

    Please sign in to post messages to the forum.